RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zarodnyuk, Alena Vladimirovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:38
Abstract pages:186
Full texts:89
References:39
E-mail:

http://www.mathnet.ru/eng/person139017
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. V. Zarodnyuk, D. I. Bugrov, O. Yu. Cherkasov, “Features of the support reaction in the range maximization problem in a resistant medium”, Fundam. Prikl. Mat., 22:2 (2018),  147–158  mathnet
2016
2. A. V. Zarodnyuk, O. Yu. Cherkasov, “Qualitative analysis of the brachistochrone problem with a dry friction and maximization of horizontal distance”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 4,  54–59  mathnet  elib; Moscow University Mechanics Bulletin, 71:4 (2016), 93–97  isi  scopus
2015
3. A. V. Zarodnyuk, O. Yu. Cherkasov, “Brachistochrone with linear viscous friction”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 3,  65–69  mathnet; Moscow University Mechanics Bulletin, 70:3 (2015), 70–74  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020